# SDR 99ZZZX4680

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N953CC
- Make and model: Cessna 182P
- Aircraft serial: 18264109
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654960A1
- Condition: Worn
- Location: Nr 3
- Part time: 472 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE COMPRESSION CHECK, THE NR 3 CYLINDER WAS FOUND LEAKING EXCESSIVELY PAST THE INTAKE VALVE.  THE EXHAUST VALVE AND PISTON RINGS WERE REMOVED.  CYLINDER WAS FOUND TO HAVE A DEFORMED INTAKE VALVE FACE, A WORN OUT EXHAUST VALVE, AND GUIDE AND NO CHOKE LEFT IN THE CYLINDER.
